MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M001711290
Medical Device Problem Codes Positioning Failure (1158); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent was deformed.The 75% stenosed target lesion was located in the moderately toruous and mildly calcified portal vessel.An 8x60x135 wallstent rp self-expanding stent was chosen for the procedure.During the procedure, the stent was advanced to the target lesion site for deployment.However, it was discovered that the stent could not be successfully deployed.Upon retracting the stent and its delivery system, it was observed that the stent had become deformed.The procedure was completed with aother of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
G4.Premarket / 510(k): 2 numbers are available for this field, k992510 and k152842.
 
Event or Problem Description
It was reported that the stent was deformed.The 75% stenosed target lesion was located in the moderately tortuous and mildly calcified portal vessel.An 8x60x135 wallstent rp self-expanding stent was chosen for the procedure.During the procedure, the stent was advanced to the target lesion site for deployment.However, it was discovered that the stent could not be successfully deployed.Upon retracting the stent and its delivery system, it was observed that the stent had become deformed.The procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
G4.Premarket / 510(k): 2 numbers are available for this field, k992510 and k152842.E1: initial reported facility name: (b)(6).The device was returned for evaluation and was received with the stent fully deployed from the delivery system.Visual and tactile inspection of the device revealed that the stent was severely kinked at its mid-section.No kinks or damage were observed in the sheath portion of the device upon visual and tactile examination.Similarly, no abnormalities were identified in the tip region of the device during the same evaluation.

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21662291
Report Number2124215-2025-15711
Device Sequence Number12946070
Product Code JCT
UDI-Device Identifier08714729406402
UDI-Public(01)08714729406402(17)260305(10)33562336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2026
Device Model NumberM001711290
Device Catalogue NumberM001711290
Device Lot Number0033562336
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/15/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight73 KG